section of the forum is dedicated to discussions addressing injectable fillers including Restylane, Perlane, Juvederm, Radiesse, Sculptra, Silicone, Artefill, or other office-based injectable filler, except for the management of acne scarring (See Acne/Acne Scarring Forum).
Hi Dr. Lam... I have used fillers twice (restylane and Juvederm) in as many years. My problem is that the fillers give my face a very unappealing waxy-shine in the areas that it is placed. It almost seems as though my face was laminated in certain parts. I think this has to do with my particular type of skin ( I am certain that the filler wasn't placed too near the surface- I asked that it not be). It is particularly obvious is areas such as my cheekbones where it tends to show more anyway. I wonder if there are any other fillers available now or that might soon be available which would not give this effect? Perhaps a filler that is less clear and more opaque? I am particularly interested in getting filler just bellow my lowere eyelids where I have a deep hollow. Also, fat grafting is not an option for me at the moment as I just wont have the time that's needed for recovery to spare. Much thanks
personally, i like artefill which is opaque and can cause less of what you are talking about but it is permanent. you might want to try radiesse, which is also opaque but i do not use it because i have noticed that over time with repeated injections it causes a cement like change under the skin. best, sml
Samuel M. Lam, M.D., F.A.C.S.
Diplomate, American Board of Facial Plastic & Reconstructive Surgery
Diplomate, American Board of Otolaryngology Head & Neck Surgery
Diplomate, American Board of Hair Restoration Surgery